# SDR CA081127007

- Difficulty date: July 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 7635109626
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB PN:76351-09600-044 SN:A231-00044 IN FOR OVERHAUL. FOLLOWING CLEANING AND INSP OF NEW SPLINE SHAFT, CORROSION WAS FOUND AT INNER AND OUTER SPLINES.  ALL REMAINING SPLINES SHAFTS (QTY:6) PULLED FROM STOCK AND INSPECTED, NO EVIDENCE OF CORROSION FOUND.  CORROSION PITTING FOUND ON NEW SPLINE SHAFT PULLED FROM STOCK.  RETURN TO VENDOR FOR FULL WARRANTY  COMPANY SQID NR 08-05027.
